[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 2, Issue 3 (11-2016) ::
Mathematical Researches 2016, 2(3): 53-60 Back to browse issues page
Uniformly Secondary Modules over Commutative Ring
A.J Taherizadeh
, taheri@khu.ac.ir
Abstract:   (1278 Views)

In [2] the notion of “uniformly ideal” was introduced and developed the basic theory. In this article we introduce and advance a theory which, in a sense, dual to that i.e, the notion of “uniformly secondary module”.

Keywords: Uniformly secondary, Artinian modules Mathematics Subject Classification MSC(2000).13C05, 13E10. 
Full-Text [PDF 292 kb]   (457 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/07/1 | Accepted: 2017/07/1 | Published: 2017/07/1 | ePublished: 2017/07/1
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taherizadeh A. Uniformly Secondary Modules over Commutative Ring. Mathematical Researches. 2016; 2 (3) :53-60
URL: http://mmr.khu.ac.ir/article-1-2642-en.html


Volume 2, Issue 3 (11-2016) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 31 queries by YEKTAWEB 4227